# SDR ABXA20131226663

- Difficulty date: December 26, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 181T31009
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CTR BOX STRINGER U10 HAS CORROSION BETWEEN BOTH THE FWD & AFT STRINGER TO RIB FASTENERS ON THE UPPER SIDE AT RIB 2R.  REPAIRED DAMAGED AREA IAW ABX REA B655-60816-MR.  SDR INFORMATION, CORRODED, LOCATION FROM RBL 41.5 & FROM 410 TO RIB 2, PART 181T3100-9, PART NAME STRINGER, SN NSN.  ACFT WAS GNDED.
